# SDR U0GA107642

- Difficulty date: January 11, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N577EH
- Make and model: Skrsky S76A
- Aircraft serial: 760222
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30231R7B
- Condition: Activated
- Location: Cargo Bay
- Component: %Maj_nomen%
- Component part number: MAJPART
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE BAGGAGE SMOKE DETECTOR LIGHT ILLUMINATED BRIEFELY AND TURNED BACK OFF, THEN BACK ON.  THE PASSENGERS WERE BRIEFED AND THE AIRCRAFT LANDED.  AFTER SHUT DOWN THE PASSENGERS WERE EVACUATED AND BAGGAGE COMPARTMENT INSPECTED.  NO SIGN OF FIRE WAS NOTED,  BUT THE SMELL OF DEODORANT WAS DETECTED.  SUSPECT AN AEROSOL CAN OF DEODORANT RELEASED PART OF ITS CONTENT AND SET OFF THE SMOKE DETECTOR.  THE EQUIPMENT WAS MELED.  UPON ARRIVAL AT BASE MAINTENANCE INSPECTED THE SMOKE DETECTOR AND COULD NOT  DUPLICATE THE MALFUNCTION.  THE MEL WAS CLEARED.
